# SDR SWAA2018113027256

- Difficulty date: November 8, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt M Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB ATTACH ANGLE CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED ANGLE IAW ER AND EA.
